File Download
  Links for fulltext
     (May Require Subscription)

Article: High-dimensional limits of eigenvalue distributions for general Wishart process

TitleHigh-dimensional limits of eigenvalue distributions for general Wishart process
Authors
KeywordsDyson Brownian motion
Eigenvalue distribution
Generalized Wishart process
High-dimensional limit
Squared Bessel particle system
Issue Date2020
PublisherInstitute of Mathematical Statistics.
Citation
Annals of Applied Probability, 2020, v. 30 n. 4, p. 1642-1668 How to Cite?
AbstractIn this article, we obtain an equation for the high-dimensional limit measure of eigenvalues of generalized Wishart processes, and the results are extended to random particle systems that generalize SDEs of eigenvalues. We also introduce a new set of conditions on the coefficient matrices for the existence and uniqueness of a strong solution for the SDEs of eigenvalues. The equation of the limit measure is further discussed assuming self-similarity on the eigenvalues.
Persistent Identifierhttp://hdl.handle.net/10722/290917
ISSN
2019 Impact Factor: 1.537
2015 SCImago Journal Rankings: 2.685

 

DC FieldValueLanguage
dc.contributor.authorSONG, J-
dc.contributor.authorYao, JJ-
dc.contributor.authorYUAN, W-
dc.date.accessioned2020-11-02T05:48:55Z-
dc.date.available2020-11-02T05:48:55Z-
dc.date.issued2020-
dc.identifier.citationAnnals of Applied Probability, 2020, v. 30 n. 4, p. 1642-1668-
dc.identifier.issn1050-5164-
dc.identifier.urihttp://hdl.handle.net/10722/290917-
dc.description.abstractIn this article, we obtain an equation for the high-dimensional limit measure of eigenvalues of generalized Wishart processes, and the results are extended to random particle systems that generalize SDEs of eigenvalues. We also introduce a new set of conditions on the coefficient matrices for the existence and uniqueness of a strong solution for the SDEs of eigenvalues. The equation of the limit measure is further discussed assuming self-similarity on the eigenvalues.-
dc.languageeng-
dc.publisherInstitute of Mathematical Statistics.-
dc.relation.ispartofAnnals of Applied Probability-
dc.subjectDyson Brownian motion-
dc.subjectEigenvalue distribution-
dc.subjectGeneralized Wishart process-
dc.subjectHigh-dimensional limit-
dc.subjectSquared Bessel particle system-
dc.titleHigh-dimensional limits of eigenvalue distributions for general Wishart process-
dc.typeArticle-
dc.identifier.emailYao, JJ: jeffyao@hku.hk-
dc.identifier.authorityYao, JJ=rp01473-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1214/19-AAP1539-
dc.identifier.scopuseid_2-s2.0-85092308270-
dc.identifier.hkuros318131-
dc.identifier.volume30-
dc.identifier.issue4-
dc.identifier.spage1642-
dc.identifier.epage1668-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats